# SDR IPXA2572533

- Difficulty date: March 5, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 146N32059
- Condition: Damaged
- Location: Bs 1340 S12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO COMPARTMENT STA 1340 STRINGER 12R HAS HOLES IN STRINGER DIRECTLY ABOVE FASTENER.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-03-2R 1, DETAIL II.
